The Stacks Project


Bibliography item: LN

authorLipman, Joseph and Neeman, Amnon
titleQuasi-perfect scheme-maps and boundedness of the twisted inverse image functor
year2007
typearticle
journalIllinois J. Math.
number1
volume51
pages209–236

BibTeX code

You can use the following code to cite this item yourself.

@article{LN,
  author = {Lipman, Joseph and Neeman, Amnon},
  title = {Quasi-perfect scheme-maps and boundedness of the twisted inverse image functor},
  year = {2007},
  journal = {Illinois J. Math.},
  number = {1},
  volume = {51},
  pages = {209--236},
}